Originally Posted by coke1216
i have had 2 DVT and 3 PE and have been in the hospital 3 times in 2 months and i am now taking Airxtra (Blood Thinner) for the rest of my life. I still have a lot of pain in my leg and not sure if i can get another clot while on the blood thinner. Many days i just dont feel well can't explain it but just dont feel well and always short of breath, anyone know about this? Just dont know what to do, i also get little red dots all over my arms and no one can tell me what it is, it does go away after a week or so but they come back. I just want to feel better.
Blood thinner will make you feel bad. I have taken it and I felt horrible.
sounds like you have been through hell, I am very sorry about that, it is no fun to feel bad.
Those little red dots your getting could mean your bleeding under your skin (petechiae), have you showed them to your doctor?
hugs to you!